MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4FR DL POWERMIDLINE MAX KIT; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 4FR DL POWERMIDLINE MAX KIT; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 4fr d/l powermidline catheter.Usage residues were observed throughout the sample.The catheter terminated at the 13cm depth marking.Microscopic inspection of the distal end of the sample revealed striations typical of a sharp instrument cut.An attempt to infuse water through the sample using a 12ml syringe revealed both lumens to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained hydraulic pressurization of the sample.Microscopic inspection of the sample did not reveal any damage or evidence of leakage.No deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.A lot history review (lhr) of rebn2338 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per sales rep, the facility reported that a dual lumen midline leaked at the connection of bifurcation and catheter.The catheter was removed.There was no harm to the patient reported.

Brand Name
4FR DL POWERMIDLINE MAX KIT
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6632417
Report Number3006260740-2017-00762
Device Sequence Number475514
Product Code PND
UDI-Device Identifier00801741129353
UDI-Public(01)00801741129353(17)180731(10)REBN2338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberN/A
Device Catalogue NumberP4254108D
Device Lot NumberREBN2338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1